Opuscula Math. 36, no. 6 (2016), 769-786
http://dx.doi.org/10.7494/OpMath.2016.36.6.769

 
Opuscula Mathematica

Dispersion estimates for spherical Schrödinger equations: the effect of boundary conditions

Markus Holzleitner
Aleksey Kostenko
Gerald Teschl

Abstract. We investigate the dependence of the \(L^1\to L^{\infty}\) dispersive estimates for one-dimensional radial Schrödinger operators on boundary conditions at \(0\). In contrast to the case of additive perturbations, we show that the change of a boundary condition at zero results in the change of the dispersive decay estimates if the angular momentum is positive, \(l\in (0,1/2)\). However, for nonpositive angular momenta, \(l\in (-1/2,0]\), the standard \(O(|t|^{-1/2})\) decay remains true for all self-adjoint realizations.

Keywords: Schrödinger equation, dispersive estimates, scattering.

Mathematics Subject Classification: 35Q41, 34L25, 81U30, 81Q15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Markus Holzleitner, Aleksey Kostenko, Gerald Teschl, Dispersion estimates for spherical Schrödinger equations: the effect of boundary conditions, Opuscula Math. 36, no. 6 (2016), 769-786, http://dx.doi.org/10.7494/OpMath.2016.36.6.769

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.